# SDR DLM88030097

- Difficulty date: January 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 40,335 hours, 33,351 cycles
- Engine: Pwa JT8D219
- Engine time: 31,236 hours, 24,538 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,236 hours, 24,538 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE ENG ABOUT 8 TO 10 SECA FOR WARM UP, ON T/O ROLL ENG WOULD NOT ACCELERATE PAST IDLE.  GAVE THE ENG 6 SECS WITH THROTTLES UP TO RESPOND.  ABORTED T/O ROLL AROUND 80 KT.  RT ENG, NR 2.  PERFORMED CHECK OUT OF RT ENG PER PFHB.  OPS CHECK NORMAL.  OK FOR SERVICE.
